# SDR A6WA201441099

- Difficulty date: January 13, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,653 hours, 26,509 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POINT TEST SWITCH MOUNTING BRACKET HAS CORROSION AT PUSH BUTTON.  REMOVED & MANUFACTURED NEW MOUNTING BRACKET DUE TO SEVERE PITTING.
